AMS eContent Search Results
Matches for: msc=(65M12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 171 found      Go to page: 1 2 3 4 5 6

[91] Xavier Antoine, Christophe Besse and Vincent Mouysset. Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions. Math. Comp. 73 (2004) 1779-1799. MR 2059736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] K. H. Karlsen, C. Klingenberg and N. H. Risebro. A relaxation scheme for conservation laws with a discontinuous coefficient. Math. Comp. 73 (2004) 1235-1259. MR 2047086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] J. L. Guermond and Jie Shen. On the error estimates for the rotational pressure-correction projection methods. Math. Comp. 73 (2004) 1719-1737. MR 2059733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Bruno Despres. Lax theorem and finite volume schemes. Math. Comp. 73 (2004) 1203-1234. MR 2047085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Xiaobing Feng and Andreas Prohl. Analysis of a fully discrete finite element method for the phase field model and approximation of its sharp interface limits. Math. Comp. 73 (2004) 541-567. MR 2028419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Georgios Akrivis and Michel Crouzeix. Linearly implicit methods for nonlinear parabolic equations. Math. Comp. 73 (2004) 613-635. MR 2031397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Isaías Alonso-Mallo and Nuria Reguera. Discrete absorbing boundary conditions for Schrödinger-type equations. Practical implementation. Math. Comp. 73 (2004) 127-142. MR 2034113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Günther Grün. On the convergence of entropy consistent schemes for lubrication type equations in multiple space dimensions. Math. Comp. 72 (2003) 1251-1279. MR 1972735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Nikolai Yu. Bakaev, Vidar Thomée and Lars B. Wahlbin. Maximum-norm estimates for resolvents of elliptic finite element operators. Math. Comp. 72 (2003) 1597-1610. MR 1986795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] M. N. Spijker, S. Tracogna and B. D. Welfert. About the sharpness of the stability estimates in the Kreiss matrix theorem. Math. Comp. 72 (2003) 697-713. MR 1954963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Robert Kirby. On the convergence of high resolution methods with multiple time scales for hyperbolic conservation laws. Math. Comp. 72 (2003) 1239-1250. MR 1972734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Johnson C. M. Fok, Benyu Guo and Tao Tang. Combined Hermite spectral-finite difference method for the Fokker-Planck equation. Math. Comp. 71 (2002) 1497-1528. MR 1933042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Albert Cohen, Sidi Mahmoud Kaber, Siegfried Müller and Marie Postel. Fully adaptive multiresolution finite volume schemes for conservation laws. Math. Comp. 72 (2003) 183-225. MR 1933818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Laurent Gosse. Localization effects and measure source terms in numerical schemes for balance laws. Math. Comp. 71 (2002) 553-582. MR 1885615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Ramaz Botchorishvili, Benoit Perthame and Alexis Vasseur. Equilibrium schemes for scalar conservation laws with stiff sources. Math. Comp. 72 (2003) 131-157. MR 1933816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] M. P. Calvo and C. Palencia. Avoiding the order reduction of Runge-Kutta methods for linear initial boundary value problems. Math. Comp. 71 (2002) 1529-1543. MR 1933043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Nikolai Bakaev and Alexander Ostermann. Long-term stability of variable stepsize approximations of semigroups. Math. Comp. 71 (2002) 1545-1567. MR 1933044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] C. González, A. Ostermann, C. Palencia and M. Thalhammer. Backward Euler discretization of fully nonlinear parabolic problems. Math. Comp. 71 (2002) 125-145. MR 1862991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Gerard R. Richter. On the stability of a family of finite element methods for hyperbolic problems. Math. Comp. 71 (2002) 527-535. MR 1885613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Thomas Y. Hou and Pingwen Zhang. A new stabilizing technique for boundary integral methods for water waves. Math. Comp. 70 (2001) 951-976. MR 1826574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Stéphane Descombes. Convergence of a splitting method of high order for reaction-diffusion systems. Math. Comp. 70 (2001) 1481-1501. MR 1836914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Laurent Gosse and Athanasios E. Tzavaras. Convergence of relaxation schemes to the equations of elastodynamics. Math. Comp. 70 (2001) 555-577. MR 1813140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Cheng Wang and Jian-Guo Liu. Convergence of gauge method for incompressible flow. Math. Comp. 69 (2000) 1385-1407. MR 1710695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Theodoros Katsaounis and Charalambos Makridakis. Finite volume relaxation schemes for multidimensional conservation laws. Math. Comp. 70 (2001) 533-553. MR 1681104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Laurent Gosse and François James. Numerical approximations of one-dimensional linear conservation equations with discontinuous coefficients. Math. Comp. 69 (2000) 987-1015. MR 1670896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] J. Thomas Beale. A convergent boundary integral method for three-dimensional water waves. Math. Comp. 70 (2001) 977-1029. MR 1709144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Azmy S. Ackleh and Keng Deng. A monotone approximation for the nonautonomous size-structured population model. Quart. Appl. Math. 57 (1999) 261-267. MR MR1686189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[118] C. González and C. Palencia. Stability of Runge-Kutta methods for quasilinear parabolic problems. Math. Comp. 69 (2000) 609-628. MR 1659851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Dongwoo Sheen, Ian H. Sloan and Vidar Thomée. A parallel method for time-discretization of parabolic problems based on contour integral representation and quadrature . Math. Comp. 69 (2000) 177-195. MR 1648403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] P. Le Tallec and M. D. Tidriri. Convergence analysis of domain decomposition algorithms with full overlapping for the advection-diffusion problems. Math. Comp. 68 (1999) 585-606. MR 1613715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 171 found      Go to page: 1 2 3 4 5 6